# SDR SWIA200210901

- Difficulty date: May 8, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 14,812 hours, 20,994 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE AFT SECTION OF SEAT RAIL NEEDS TO BE REPLACED DUE TO CORROSION.  REMOVED AND REPLACED SEAT RAIL IAW MM 53-01-05.
